MAUDE Adverse Event Report: MEDTRONIC, INC ATTAIN HYBRID GUIDEWIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ATTAIN HYBRID GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GWR419688
Medical Device Problem Codes Break (1069); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The guidewire was returned and analyzed.Analysis indicated there was an issue with the shape of the guidewire.The guidewire was unraveled.There was blood on the guidewire.Visual analysis of the guidewire indicated damage during use.The analyst noted the guidewire was returned with the distal end deformed/bent, and wire unraveled at 1.8 from the distal tip.Dried blood is observed at 0.5 cm from the guidewire distal tip.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that prior to use the guidewire appearance was not as expected and was noted to be bent.The guidewire was not used.There was no patient involvement.The guidewire was returned to the manufacturer, analyzed and tested out of specification.

Brand Name
ATTAIN HYBRID GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key15680098
Report Number1220452-2022-00080
Device Sequence Number15068650
Product Code DQX
UDI-Device Identifier00643169452398
UDI-Public00643169452398
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K143316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2024
Device Model NumberGWR419688
Device Catalogue NumberGWR419688
Device Lot Number0011121541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown